MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 36IN 0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 36IN 0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J346H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information provided: was surgery delayed due to the reported event? unknown, was procedure successfully completed? unknown, were fragments generated? unknown, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences , was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown, the two batches that were in use are #ucmjpq and 100bru.I've been told this has happened repeatedly since last week 6-8 times.I've been told that this happened with dr.In gynecology.If i look at the program it seems to be mainly about caesarean sections.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.1.Any patient consequences? 2.Please provide procedure name and date.3.Status of product return.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date in 2024 and suture was used.It appears that the thread comes off the needle easily.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/9/2024.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 36IN 0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20013462
Report Number2210968-2024-08671
Device Sequence Number4551947
Product Code GAM
UDI-Device Identifier10705031039117
UDI-Public(01)10705031039117(17)290228(10)UCMJPQ
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ346H
Device Lot NumberUCMJPQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown